# SDR IPXA2021052669862

- Difficulty date: May 26, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 48,389 hours, 7,293 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285N0028136
- Part serial: D17244
- Condition: No Test
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AFINDING OF DOC FIRE SYSTEM TEST FAIL.PERFORMED FIM 26-16-00-812-902, REPLACED AFOLTS A6 CARD IAW AMM 26-10-01-401. PERFORMED OPS TEST IAW AMM 26-10-01-754-013. TEST PASSED. P/N ON-OFF: 285N0028-136, S/N ON: D18599, S/N OFF: D17244. EFF REF IPC 26-10-01-01-050K
